Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Arithmetic Progressions on Conics

Published: December 27, 2016
Citation: Journal of Integer Sequences vol. 20, no. 1, article no. 17.2.6 (December 27, 2016) pp. 1-8

Author(s)

Dustin Moody (NIST), Abdoul Aziz Ciss (École Polytechnique de Thiès)

Abstract

Keywords

arithmetic progressions; conics
Control Families

None selected

Documentation

Publication:
Article

Supplemental Material:
None available

Related NIST Publications:
Journal Article
Journal Article

Topics

Security and Privacy
cryptography